# SDR HAL9655

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

HNL - FLT 921 - LANDING GEAR INDICATED THREE RED ON FINAL.  CYCLED GEAR TWICE AND GOT THREE GREEN AFTER GO-AROUND.  REPLACED PROXIMITY SWITCH CONTROL BOX.  BITE CHECK GOOD.  (X)
